# SDR SWAA032075

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 55,422 hours, 48,411 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT KEELBEAM CORRODED BETWEEN BS 500D AND BS 520,STR 28R.  REPAIRED KEEL BEAM PER SWA EA.
